MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS, INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-02-15-T4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark breast biopsy site marker is used to mark tissue during a percutaneous breast biopsy procedure, be visible under ultrasound for at least 6 weeks, and be permanently visible by x-ray and mri.It was reported by sales rep that after successful deployment of the hydromark ( 4010-02-15-t4) an artifact was seen on the post mamogram.This incident has been recorded in complaint #(b)(4).An investigation was performed and based on observed conditions, a detailed analysis was conducted in the manufacturing assembly line to determine what could have potentially be caused this event.During the review of the operations of hydromark line, it was found that the line works according to what is indicated in the procedures (mp's).All product inspections and manufacture documentation of the hydromark process line is within specification and in accordance to all required process documentation.Manufacturing process and dhr have been reviewed all testing performed were within specification for the specified lot.Devicor could not conclude that our device caused or contributed to this event, due to the allegation of an artifact seen on the post mamogram this has been determined to be reportable pursuant to 21 cfr 803.As such, we are submitting this medwatch report.
 
Event or Problem Description
It was reported by sales rep that after successful deployment of the hydromark ( 4010-02-15-t4) an artifact was seen on the post mamogram.This incident has been recorded in complaint #(b)(4).Devicor could not conclude that our device caused or contributed to this event, due to the allegation of an artifact seen on the post mamogram this has been determined to be reportable pursuant to 21 cfr 803.As such, we are submitting this medwatch report.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati, oh
MDR Report Key9965873
Report Number3008492462-2020-00006
Device Sequence Number19356012
Product Code NEU
UDI-Device Identifier10841911100116
UDI-Public(01)10841911100116(17)220718(10)F11931422D
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130537
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Model Number4010-02-15-T4
Device Catalogue Number4010-02-15-T4
Device Lot NumberF11931422D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;